- -

Multiple fixed point theorems for contractive and Meir-Keeler type mappings defined on partially ordered spaces with a distance

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Multiple fixed point theorems for contractive and Meir-Keeler type mappings defined on partially ordered spaces with a distance

Show full item record

Choban, MM.; Berinde, V. (2017). Multiple fixed point theorems for contractive and Meir-Keeler type mappings defined on partially ordered spaces with a distance. Applied General Topology. 18(2):317-330. doi:10.4995/agt.2017.7067

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89587

Files in this item

Item Metadata

Title: Multiple fixed point theorems for contractive and Meir-Keeler type mappings defined on partially ordered spaces with a distance
Author:
Issued date:
Abstract:
[EN] We introduce and study a general concept of multiple fixed point for mappings defined on partially ordered distance spaces in the presence of a contraction type condition and appropriate monotonicity properties. This ...[+]
Subjects: Distance space , Partial order , Symmetric space , Quasi-metric space , H-distance , Contraction condition , Multiple fixed point
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.7067
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.7067
Thanks:
This second author acknowledges the support provided by the Deanship of Scientific Research at King Fahd University of Petroleum and Minerals for funding this work through the projects IN151014 and IN141047.
Type: Artículo

This item appears in the following Collection(s)

Show full item record